Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 10, 2014, 4:21 PM MDT for Custer County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2014, 4:21 PM MDT (22:21 UTC)
- Expired
- Aug 10, 2014, 4:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County Custer County, CO
The radar
The Pueblo radar (KPUX), 111 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
900 WWUS85 KPUB 102221 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT SUN AUG 10 2014 COZ072-078>080-102245- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 421 PM MDT SUN AUG 10 2014 ...SPECIAL WEATHER STATEMENT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CRESTONE PEAK...OR 42 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SILVER CLIFF...WESTCLIFFE AND ROSITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3811 10549 3819 10526 3805 10509 3795 10547 TIME...MOT...LOC 2221Z 337DEG 7KT 3810 10536 $$ 28
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:08 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 10, 3:08 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 308 PM MDT SUN AUG 10 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 254 PM MDT SUN AUG 10 2014 ...WET THIS EVENING ESPECIALLY ALONG AND NEAR THE MOUNTAINS... A WET EVENING SHAPING UP FOR MANY ALONG AND NEAR THE MOUNTAINS. PROGRESSIVELY LESS WIDESPREAD ACTIVITY AS YOU HEAD EAST ACROSS THE PLAINS TOWARD KANSAS. PRIMARY CULPRITS TONIGHT ARE A STRONG DISTURBANCE MOVING THROUGH...GOOD AMOUNTS OF AVAILABLE MOISTURE...LOW LEVEL USPLOPE FLOW...AND SLOW AND/OR BACK BUILDING STORM MOTIONS. HEAVY RAIN AND FLASH FLOOD POTENTIAL THIS EVENING. ALSO...SOME HAIL...GENERALLY LESS THAN A HALF INCH THIS EVENING. OTHER CONCERNS...LIGHTNING AND WIND GUSTS TO 40...OR POSSIBLY 50 MPH ASSOCIATED WITH THE STRONGER CONVECTION. DRIER TOMORROW...WITH MOST CONVECTION CONFINED TO AREAS IN AND NEAR THE MOUNTAINS. STILL LOCALLY HEAVY RAIN THREAT ASSOCIATED WITH THAT CONVECTION. LW .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 254 PM MDT SUN AUG 10 2014 ...CONVECTION MAINLY CONFINED TO MOUNTAINS AND ADJACENT TERRAIN THROUGH WEDNESDAY BEFORE TROUGH AFFECTS THE AREA... MONDAY NIGHT THROUGH WEDNESDAY...UPPER RIDGE WILL BE POSITIONED OVER THE ROCKIES...BUT WITH SOME LOW LEVEL AND MONSOON MOISTURE ACROSS THE CWA...EXPECT DIURNAL SHOWERS AND STORMS TO OCCUR DURING THE AFTERNOON AND EVENING HOURS. CAPE VALUES ARE BELOW 1000 J/KG...SO WOULD NOT EXPECT ANYTHING MORE THAN MARGINAL PULSE SEVERE STORMS. THE MAIN RISKS EACH DAY WOULD BE STORMS THAT HIT BURN SCARS WITH LOCALLY HEAVY RAIN. CHANCES FOR RAIN ON THE PLAINS WILL BE QUITE LOW... WHERE THE MOST STABLE AIR WILL BE...AND THE MONSOON PLUME...AS HAS BEEN ADVERTISED FOR THE PAST SEVERAL DAYS...WITH BE OVER WESTERN COLORADO...SO WE WILL BE WATCHING THE WEST FORK COMPLEX BURN SCARS CLOSELY. WEDNESDAY NIGHT THROUGH THURSDAY...THE GFS AND EUROPEAN HAVE SIMILAR SOLUTIONS BUT DETAILS ARE DIFFERENT IN THE CURRENT AVAILABLE RUNS. GFS IS MORE PROGRESSIVE WITH SHORTWAVE RIPPLING THROUGH THE MAIN TROUGH. THE SPEED OF THE SHORTWAVE WILL DETERMINE THE TIMING OF A WAVE OF PRECIPITATION MOVING ACROSS THE EASTERN PART OF COLORADO. RIGHT NOW THE FOCUS FOR THAT IS NORTH OF OUR CWA. THE SPEED OF THAT FEATURE WILL ALSO DETERMINE THE COVERAGE AND TIMING OF RAINFALL DURING THURSDAY. FOR NOW...WILL COVER WILL GENERAL ISOLATED TO SCATTERED POPS. FRIDAY THROUGH THE WEEKEND...MODELS INDICATE THAT ZONAL FLOW WILL PREDOMINATE WITH UPPER LOW TO OUR NORTH...AND MONSOON MOISTURE SHUNTED TO OUR SOUTH. STILL ENOUGH WEAK INSTABILITY TO PRODUCE DIURNAL SHOWERS AND STORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 254 PM MDT SUN AUG 10 2014 MAIN CONCERN WILL BE THE THREAT OF THUNDERSTORMS TODAY FOR ALL 3 TAF SITES. RISK OF STORMS WILL CONTINUE THROUGH THIS EVENING. STORMS COULD LINGER OVER THE I-25 CORRIDOR THROUGH LATE THIS EVENING...POSSIBLY AFTER 06Z. COULD SEE MVFR-IFR CIGS WITH THE STRONGER CELLS IMPACTING THE TERMINALS...ALONG WITH SOME SMALL HAIL AND BRIEF WIND GUSTS 40 TO 50 MPH LOCALLY. DRIER TOMORROW WITH MOST CONVECTION CONFINED TO AREAS IN AND NEAR THE MOUNTAINS. STILL LOCAL INTENSE CONVECTION POSSIBLE WITH THAT ACTIVITY. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...TM AVIATION...LW
Hazardous weather outlook, Aug 10, 11:50 AM MDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1150 AM MDT SUN AUG 10 2014 COZ058>089-093>099-111800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1150 AM MDT SUN AUG 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO SPREAD FROM THE MOUNTAINS SOUTHEAST ACROSS THE I-25 CORRIDOR AND ADJACENT PLAINS THIS AFTERNOON AND EVENING. INITIAL STORMS WILL DEVELOP ACROSS THE MOUNTAINS AND PIKES PEAK REGION EARLY IN THE AFTERNOON...WITH DEVELOPMENT CONTINUING SOUTH AND EASTWARD ALONG THE MOUNTAINS AND AND SOUTHERN I-25 CORRIDOR THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. ACTIVITY WILL TEND TO BE LESS WIDESPREAD OVER THE PLAINS EAST OF THE I-25 CORRIDOR OUT TOWARD KANSAS. THE MAIN THREATS FROM STORMS TODAY WILL BE HEAVY RAIN...GUSTY WINDS UP TO 40 MPH AND LIGHTNING. LOCAL FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY FOR BURN SCARS...URBAN AREAS...AND OTHER FLOOD PRONE LOCATIONS. THE STRONGEST STORMS MAY PRODUCE HAIL UP TO NICKEL SIZE AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND VALLEYS MONDAY AND TUESDAY. ON THE PLAINS...VERY FEW IF ANY SHOWERS AND STORMS WILL OCCUR MONDAY OR TUESDAY. ON WEDNESDAY...SCATTERED SHOWERS AND STORMS ALONG WITH AREAS OF HEAVY RAIN WILL BE POSSIBLE OVER THE MOUNTAINS...ESPECIALLY OVER THE CONTINENTAL DIVIDE. OVER THE PLAINS...ISOLATED STORMS WILL BE POSSIBLE. ON THURSDAY...SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL OCCUR ACROSS THE ENTIRE REGION. HEAVY RAIN WILL BE POSSIBLE. FRIDAY AND SATURDAY...ONLY ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE. ALL STORMS DURING THIS PERIOD WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT OVER THE MOUNTAINS AND ADJACENT SOUTHEAST PLAINS. 50/50
In the hours before
Local storm report, Aug 10, 2:55 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT SUN AUG 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HEAVY RAIN 2 NE FALCON 38.95N 104.59W
08/10/2014 M1.22 INCH EL PASO CO TRAINED SPOTTER
0245 PM HEAVY RAIN 6 NNW PETERSON AFB 38.90N 104.76W
08/10/2014 M0.98 INCH EL PASO CO TRAINED SPOTTER
0253 PM HEAVY RAIN 1 SW WOODLAND PARK 38.99N 105.06W
08/10/2014 M0.60 INCH TELLER CO TRAINED SPOTTER
40 MINUTE DURATION.
&&
RMGSpecial weather statement, Aug 10, 2:56 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT SUN AUG 10 2014 COZ076>079-102130- WET MOUNTAIN VALLEY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 256 PM MDT SUN AUG 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND SOUTH CENTRAL FREMONT COUNTIES UNTIL 330 PM MDT... AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TEXAS CREEK...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TEXAS CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING AND ROCK FALLS ALONG US HIGHWAY 50. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3825 10550 3844 10567 3851 10549 3840 10531 TIME...MOT...LOC 2055Z 230DEG 13KT 3842 10553 TLM
Local storm report, Aug 10, 3:01 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SUN AUG 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HEAVY RAIN 5 NE AIR FORCE ACADEMY 39.03N 104.80W
08/10/2014 M0.26 INCH EL PASO CO TRAINED SPOTTER
6 MINUTE DURATION.
&&
RMGLocal storm report, Aug 10, 3:46 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT SUN AUG 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HEAVY RAIN 4 SSE AIR FORCE ACADEMY 38.93N 104.83W
08/10/2014 M0.51 INCH EL PASO CO TRAINED SPOTTER
15 MINUTE DURATION.
0335 PM HEAVY RAIN 5 NE AIR FORCE ACADEMY 39.03N 104.80W
08/10/2014 M0.62 INCH EL PASO CO TRAINED SPOTTER
0335 PM HEAVY RAIN 3 SE AIR FORCE ACADEMY 38.95N 104.82W
08/10/2014 M1.60 INCH EL PASO CO TRAINED SPOTTER
DURATION...0200 PM TO 0335 PM MDT.
&&
RMGSpecial weather statement, Aug 10, 4:19 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 419 PM MDT SUN AUG 10 2014 COZ085-086-102245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 419 PM MDT SUN AUG 10 2014 ...SPECIAL WEATHER STATEMENT... AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...OR 16 MILES NORTHWEST OF PUEBLO... MOVING NORTHWEST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MIDWAY AND NORTHERN PORTIONS OF PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3847 10460 3837 10479 3852 10494 3856 10466 TIME...MOT...LOC 2219Z 136DEG 8KT 3848 10475 28
Special weather statement, Aug 10, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT SUN AUG 10 2014 COZ072-078>080-102245- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 421 PM MDT SUN AUG 10 2014 ...SPECIAL WEATHER STATEMENT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CRESTONE PEAK...OR 42 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SILVER CLIFF...WESTCLIFFE AND ROSITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3811 10549 3819 10526 3805 10509 3795 10547 TIME...MOT...LOC 2221Z 337DEG 7KT 3810 10536 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Aug 9, 7:30 PM MDT | Areal Flood Advisory | PUB | Baca, Prowers | 2 hr |
| Aug 10, 11:27 AM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Aug 10, 12:02 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Aug 10, 12:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Aug 10, 12:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 10, 1:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 10, 1:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 10, 1:38 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 10, 1:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 2:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Aug 10, 2:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Aug 10, 2:16 PM MDT | Areal Flood Advisory | PUB | El Paso | 119 min |
| Aug 10, 2:23 PM MDT | Areal Flood Advisory | PUB | El Paso | 112 min |
| Aug 10, 2:43 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Aug 10, 2:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Aug 10, 3:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 10, 3:16 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 10, 4:02 PM MDT | Areal Flood Advisory | PUB | Teller | 118 min |
| Aug 10, 4:19 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Aug 10, 4:26 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Aug 10, 4:44 PM MDT | Flash Flood Warning | PUB | Pueblo | 91 min |
| Aug 10, 4:47 PM MDT | Flash Flood Warning | PUB | Huerfano, Pueblo | 118 min |
| Aug 10, 4:53 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 10, 5:06 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 10, 5:22 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Aug 10, 5:27 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Aug 10, 5:46 PM MDT | Flash Flood Warning | PUB | Otero | 6 hr |
| Aug 10, 5:52 PM MDT | Areal Flood Advisory | PUB | Fremont | 113 min |
| Aug 10, 5:53 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.